# SDR ABXA20131107650

- Difficulty date: November 7, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 56,014 hours, 41,427 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Channel
- Part number: 113T168314
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR TO TE PANEL ATTACH CHANNEL AT WING STATION 1046 SPLIT ON EDGE.  FABRICATED NEW CHORD ON RFA B657-60757 REMOVED OLD CHORD & INSTALLED NEW CHORD IAW B767-200 SRM 51-40-02.  CORRODED PN 113T1683-14 PN CHORD RIGHT WING LOWER TE EXACT STRINGER & WS LOCATION ON A/C WS 1146 TO WS 1146.  AIRCRAFT WAS GROUNDED.
